MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATTCH CAN AO HX-6; SCREW, FIXATION, BONE

PARAGON 28 SCW DRV ATTCH CAN AO HX-6; SCREW, FIXATION, BONE
Catalog Number P99-190-TX06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in south africa.The product has been received by zimmer biomet, and the investigation is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during a scarf osteotomy for bunion repair, the cannulated screwdriver blade broke during insertion of a screw for metatarsal fixation.During fixation, the surgeon drilled over a k-wire, measured the required screw length, and countersunk the bone.Upon initiating screw insertion in the mid-shaft region of the metatarsal, the cannulated screwdriver blade fractured.There was a brief intra-operative delay of less than 30 seconds while the wire was removed and a solid tx06 screwdriver blade was provided, after which the screw was successfully inserted.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.

Brand Name
SCW DRV ATTCH CAN AO HX-6
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25550088
Report Number3008650117-2026-00313
Device Sequence Number10746732
Product Code HWC
UDI-Device Identifier00889795052070
UDI-Public(01)00889795052070(10)TC2205853
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-190-TX06
Device Lot NumberTC2205853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale